Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 4

All articles in this issue are freely accessible.

On Chern’s invariant for Riemannian $4$-manifolds
Hans Samelson.
Proc. Amer. Math. Soc. 1 (1950), 415-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037044
Finitely-valued cohomology groups
John W. Keesee.
Proc. Amer. Math. Soc. 1 (1950), 418-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036993
A note on a combinatorial problem
H. J. Ryser.
Proc. Amer. Math. Soc. 1 (1950), 422-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036732
Linear representations of topological groups
Morikuni Gotô.
Proc. Amer. Math. Soc. 1 (1950), 425-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0038982
On a conjecture on simple groups
I. N. Herstein.
Proc. Amer. Math. Soc. 1 (1950), 438-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037298
On a semi-group of subsets of a linear space
R. E. Fullerton.
Proc. Amer. Math. Soc. 1 (1950), 440-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036941
Note on the arithmetic of bilinear transformations
Donald M. Adelman.
Proc. Amer. Math. Soc. 1 (1950), 443-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036774
Minimal identities for algebras
A. S. Amitsur and J. Levitzki.
Proc. Amer. Math. Soc. 1 (1950), 449-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036751
On matrices whose characteristic equations are identical
W. V. Parker.
Proc. Amer. Math. Soc. 1 (1950), 464-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036215
Simply connected homogeneous spaces
Deane Montgomery.
Proc. Amer. Math. Soc. 1 (1950), 467-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037311
Roots and factors of ordinals
Philip W. Carruth.
Proc. Amer. Math. Soc. 1 (1950), 470-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036807
On the decomposition of orthogonalities into symmetries
Peter Scherk.
Proc. Amer. Math. Soc. 1 (1950), 481-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036762
On the polynomial solutions of the generalized Lamé differential equation
Morris Marden.
Proc. Amer. Math. Soc. 1 (1950), 492-497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036875
On the algebraic integrals of a system of differential equations of mechanics
J. A. Breves Filho.
Proc. Amer. Math. Soc. 1 (1950), 498-505
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0038528
Note on the functional equations $f(xy)=f(x)+f(y)$, $f(x^{n})=nf(x)$
Joseph Milkman.
Proc. Amer. Math. Soc. 1 (1950), 505-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0038543
Transitive systems of linear operators on a Banach space
Bertram Yood.
Proc. Amer. Math. Soc. 1 (1950), 509-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037466
On lacunary Dirichlet series
I. I. Hirschman and J. A. Jenkins.
Proc. Amer. Math. Soc. 1 (1950), 512-517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036836
On the absolute convergence of trigonometrical series
Tamotsu Tsuchikura and Shigeki Yano.
Proc. Amer. Math. Soc. 1 (1950), 517-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036855
On double Fourier series
Gen-Ichirô Sunouchi.
Proc. Amer. Math. Soc. 1 (1950), 522-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037386
On the strong summability of Fourier series
Gen-Ichirô Sunouchi.
Proc. Amer. Math. Soc. 1 (1950), 526-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037385
On theorems of M. Riesz and Zygmund
A. P. Calderón.
Proc. Amer. Math. Soc. 1 (1950), 533-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037394
Summability and analytic continuation
V. F. Cowling.
Proc. Amer. Math. Soc. 1 (1950), 536-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036326
A Bessel function expansion
Morris Kline.
Proc. Amer. Math. Soc. 1 (1950), 543-552
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037958
On a simple property of the derivatives of Legendre’s polynomials
Emil Grosswald.
Proc. Amer. Math. Soc. 1 (1950), 553-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036877
Applications of a lemma of Fejér to typically-real functions
M. S. Robertson.
Proc. Amer. Math. Soc. 1 (1950), 555-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0037344
On conformal mapping of nearly circular regions
S. E. Warschawski.
Proc. Amer. Math. Soc. 1 (1950), 562-574
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0036837
American Mathematical Society